MAUDE Adverse Event Report: TERRAGENE S.A STRYKER; BIOLOGICAL INDICATOR

TERRAGENE S.A STRYKER; BIOLOGICAL INDICATOR
Model Number STRYKER SRBI30
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device-related deaths or serious injuries were informed.The positive readout may have been caused by an ineffective sterilization process.However, since no further investigation was made, there is a possibility of a device malfunction, which may cause the device to fail to perform its essential function and compromise the sterilization process monitoring effectiveness which could contribute to delay patient treatment.
 
Event or Problem Description
Customer at (b)(6) clinic experience a positive bi.

Brand Name
STRYKER
Common Device Name
BIOLOGICAL INDICATOR
Manufacturer (Section D)
TERRAGENE S.A
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key18401393
Report Number3013145340-2023-00010
Device Sequence Number17148904
Product Code FRC
UDI-Device Identifier07798164678793
UDI-Public07798164678793
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K191021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSTRYKER SRBI30
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown